RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2008, Volume 63, Issue 6(384), Pages 169–170 (Mi umn9239)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On consistency of determinants on cubic lattices

O. I. Mokhov

Landau Institute for Theoretical Physics, Centre for Non-linear Studies

DOI: https://doi.org/10.4213/rm9239

Full text: PDF file (303 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2008, 63:6, 1146–1148

Bibliographic databases:

MSC: 39Axx, 52Cxx, 15A15, 37K10, 11Hxx
Presented: S. P. Novikov
Accepted: 06.08.2008

Citation: O. I. Mokhov, “On consistency of determinants on cubic lattices”, Uspekhi Mat. Nauk, 63:6(384) (2008), 169–170; Russian Math. Surveys, 63:6 (2008), 1146–1148

Citation in format AMSBIB
\Bibitem{Mok08}
\by O.~I.~Mokhov
\paper On consistency of determinants on cubic lattices
\jour Uspekhi Mat. Nauk
\yr 2008
\vol 63
\issue 6(384)
\pages 169--170
\mathnet{http://mi.mathnet.ru/umn9239}
\crossref{https://doi.org/10.4213/rm9239}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2492780}
\zmath{https://zbmath.org/?q=an:1176.39001}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008RuMaS..63.1146M}
\elib{http://elibrary.ru/item.asp?id=20423420}
\transl
\jour Russian Math. Surveys
\yr 2008
\vol 63
\issue 6
\pages 1146--1148
\crossref{https://doi.org/10.1070/RM2008v063n06ABEH004586}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000267769700009}
\elib{http://elibrary.ru/item.asp?id=13578505}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-65649136522}


Linking options:
  • http://mi.mathnet.ru/eng/umn9239
  • https://doi.org/10.4213/rm9239
  • http://mi.mathnet.ru/eng/umn/v63/i6/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Mokhov, “Consistency on Cubic Lattices for Determinants of Arbitrary Orders”, Proc. Steklov Inst. Math., 266 (2009), 195–209  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    2. Oleg I. Mokhov, “On Initial Data in the Problem of Consistency on Cubic Lattices for $3\times3$ Determinants”, SIGMA, 7 (2011), 075, 19 pp.  mathnet  crossref  mathscinet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:336
    Full text:86
    References:32
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019